Curriculum Vitae

Education:
B.S. in Math and Computer Science, University of Minnesota
Ph.D. in Math, University of California at Berkeley
Thesis Advisor: Robin Hartshorne
Thesis Title: Integral Curves in Even Linkage Classes
Positions:
Associate Professor: Texas Christian University, 2005-present.
Assistant Professor: Texas Christian University, 2000-2005.
Visiting Assistant Professor: University of Notre Dame, 1998-2000.
Visiting Assistant Professor: University of California, Riverside, 1998
Postdoctoral Position: Univerisity of Barcelona, 1996-1997.
Consultant: Decision Research, 1996.
This work resulted in U.S. Patent 6,324,296.
Visiting Assistant Professor: Univeristy of California, Riverside, 1995.
Invited Talks:

Lubbock, April 2014
AMS special session at joint meetings
Title: Noether-Lefschetz theory and a problem of Srinivas

New Orleans, January 2011
AMS special session at joint meetings
Title: Picard groups of singular surfaces

University of Illinois at Chicago, October 2009
Algebraic Geometry seminar
Title: Development of the Noether-Lefschetz Theorem

University of California at Riverside, March 2009
Algebraic Geometry seminar
Title: Introduction to the Noether-Lefschetz Theorem

University of Notre Dame, April 2008
Algebraic Geometry seminar
Title: Class groups and the Noether-Lefschetz theorem

California State University at Long Beach, February 2008
Colloquium
Title: Introduction to the Jacobian Conjecture

University of Texas at Arlington, November 2007
Algebra Seminar
Title: A Survey of Liaison Theory

University of California at Riverside, March 2007
Algebraic Geometry Colloquium
Title: Introduction to the Jacobian Conjecture

University of California at Riverside, March 2007
Algebraic Geometry Seminar
Title: Birationality of étale maps via surgery

Trinity College, November 2005
Colloquium Talk
Title: Introduction to the Jacobian Conjecture

Politecnico di Torino, Italy, February 2005
Conference in commutative algebra and algebraic geometry dedicated to Paolo Valabrega for his 60th birthday
Title: Deformations of space curves and connectedness in Hilbert schemes

Vanderbilt University, October 2004
AMS conference
Title: Curves on double surfaces

Rice University, March 2004
Algebraic geometry seminar
Title: Hilbert schemes of quartic curves

Baylor University, March 2003
Central Texas Algebra Conference
Title: Holomorphic Injectivity and the Hopf Map

Texas Christian University, November 2002
AGANT seminar
Title: Liaison theory and the classification of space curves

University of California at Riverside, January 2002
Algebraic geometry seminar
Title: Hilbert schemes of degree four curves and multiplicity lines

University of Torino, Italy, March 2001
Colloquium talk
Title: The jacobian conjecture

University of California, Berkeley, August 1998
Conference in honor of Robin Hartshorne
Title: On the Second Section of a Rank Two Bundle

University of Ferrara, Italy, June 1997
Conference in honor of Mario Fiorentini
Title: Bounds on the Rao Function

University of California at Riverside, February 1997
U.C.R./U.C.L.A./Utah Algebraic Geometry Conference
Title: Connectedness in Hilbert Schemes
Other Professional Activities:
Co-organizer: Algebraic Geometry session for AMS meeting, January 2013
Co-organizer: Commutative Algebra and Algebraic Geometry conference in honor of Hartshorne's 70th birthday, Chicago, April 11-13, 2008.
Research Visitor, University of Torino, Italy, March 2001
Co-organizer: Texas Geometry and Topology Conference, February 2001
Co-organizer: Algebraic Geometry session for AMS meeting, April 2000
Research Visitor, University of Torino, Italy, December 1997
Research Visitor, U.C. Berkeley, 1995-1996
Publications:
Grothendieck-Lefschetz theorem with base locus, (with John Brevik),
Israel J. Math. , 212 (2016) 107--122.

Srinivas' problem for rational double points, (with John Brevik),
Michigan Math. J., 64 (2015), 155--168.

Developments in Noether-Lefschetz theory, (with John Brevik),
Contemporary Mathematics 608 (2014) 21--50.

Picard groups of normal surfaces, (with John Brevik),
J. Singul. 4 (2012) 154--170.

Detachment of embedded points, (with Dawei Chen),
Algebra Number Theory 6 no. 4 (2012) 731--756.

Hilbert scheme of a pair of codimension two linear subspaces, (with Dawei Chen and Izzet Coskun),
Comm. Algebra 39 no. 8 (2011) 3021--3043.

Noether-Lefschetz theorem with base locus, (with John Brevik),
Int. Math. Res. Not. IMRN 2011 no. 6, 1220--1244.

Birationality of étale maps via surgery, (with Laurence Taylor and Frederico Xavier),
J. Reine Angew. Math. 627 (2009) 83--95.

On Kulikov's Problem, (with Frederico Xavier),
Arch. Math. (Basel) 89 no. 5 (2007) 385--389.

Deformations of space curves: Connectedness in Hilbert schemes,
Rend. Sem. Mat. Univ. Politec. Torino 64 no. 4 (2006) 433-450.

Holomorphic Injectivity and the Hopf map (with Frederico Xavier),
Geom. Funct. Anal. 14 no. 6 (2004) 1339-1351

The Hilbert Schemes of Degree Four Curves (with Enrico Schlesinger),
Compositio Math. 139 no. 2 (2003) 169-196.

Curves on a double surface (with Enrico Schlesinger),
Collect. Math. 54 no. 3 (2003) 327-340.

Global Inversion via the Palais-Smale Condition (with Frederico Xavier),
Disc. Cont. Dynam. Sys. - Ser. A 8 no. 1 (2002) 17-28.

A Remark on Connectedness in Hilbert Schemes,
Comm. Algebra 28 no. 12 (Special issue in honor of Robin Hartshorne) (2000) 5745-5747.

On the Second Section of a Rank Two Bundle (with Margherita Roggero and Paolo Valabrega),
Comm. Algebra 28 no. 12 (Special issue in honor of Robin Hartshorne) (2000) 5531-5540.

Bounds on the Rao Function (with Rosa Maria Miró-Roig),
J. Pure Appl. Algebra 152 no. 1-3 (Special issue in honor of David Buchsbaum) (2000) 253-266.

Integral Subschemes of Codimension Two,
J. Pure Appl. Algebra 141 no. 3 (1999) 269-288.

Hilbert Polynomials over Artinian Rings (with Cristina Blancafort),
Illinois J. Math. 43 no. 2 (1999) 338-349.

Bounds on Multisecants,
Collect. Math. 49 no. 2-3 (Volume in memory of Fernando Serrano) (1998) 447-463.

Bounds on c3 for Threefolds (with Mei-Chu Chang and Hoil Kim),
Manuscripta Math. 97 no. 2 (1998) 135-141.

Degrees of Generators of Ideals (with Heath Martin and Juan Migliore),
Comm. Algebra 26 no. 4 (1998) 1209-1231.

Subextremal Curves,
Manuscripta Math. 94 no. 3 (1997) 303-317.

The Hilbert Schemes of Degree Three Curves,
Ann. Sci. Ecole Norm. Sup. (4) 30 no. 3 (1997) 367-384.

Smooth Curves Linked to Thick Curves,
Compositio Math. 106 no. 2 (1997) 203-210.

Even Linkage Classes,
Trans. Amer. Math. Soc. 348 no. 3 (1996) 1137-1162.



Mathematical Reviews
Zentralblatt Reviews

Back to:
Scott Nollet's homepage
Mathematics at TCU